Abstract - Linezolid-induced Lactic Acidosis
< Back
[PDF]
Habib Ur Habib Ur Rehman
ABSTRACT
Lactic acidosis is a known complication of long-term linezolid therapy. We present a case where lactic acidosis developed only after 2 doses of linezolid. A review of literature revealed only 2 cases in which lactic acidosis developed soon after linezolid treatment was commenced. Both patients had underlying immunocompromising conditions. Our patient, like the previous 2 reports had an underlying immunocompromising condition – acute myeloid leukemia.  It seems that linezolid has the propensity of inducing lactic acidosis soon after its commencement in immunocompromised patients. 
Key Words: Linezolid, lactic acidosis, immunocompromising
 
ÖZET
Laktik asidoz uzun süreli linezolid tedavisinin bilinen bir komplikasyonudur. Biz 2 doz linezolid sonrası gelişen laktik asidozlu bir olgu yu sunduk. Literatürde linezolid tedavisinden sonra kısa bir süre sonra gelişen laktik asidozlu sadece 2 olgu saptandı. Her iki hastada altta yatan immunsupresyon vardı. Bizim olguda akut miyeloid lösemiye bağlı immünsupresyon vardı. İmmün sistemi baskılanmış hastalarda linezolid başlamasından sonra laktik asidoz gelişebilir.
Anahtar kelimeler: Linezolid, lactic acidosis, immünsuprese

 

Volume 13, Number 2 (2016)

The journal is currently indexed/included in Emerging Sources Citation IndexCrossRefBioline International, Chemical Abstracts Service, CINAHL Information System, EBSCO, Swets Information Services, Index Copernicus, SCOPUS, EMBASE, Turkiye Citation Index and TUBITAK ULAKBIM Turkish Medical Database.

  • Journal Search - IP & Science - Thomson Reuters
  • SCImago Journal & Country Rank
  • Turk Medline
  • Crossref
  • Scopus
  • Ulakbim
  • Türkiye Atıf Dizini
  • EBSCO
Other Journals